# SDR UIEA2018110902547

- Difficulty date: November 9, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 80,860 hours, 15,662 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 65B1508541091
- Condition: Damaged
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BODY GEAR WHEEL WELL AFT BULKHEAD LOWER CUTOUT SEAL BS 1480, LBL 79.  REMOVED AND REPLACED IAW  IAW SRM 51-40-02-0G-0, REV 41, DWG  65B15085, SH 4, REV 2,  65B15085, SH 17, REV H, 65B16490, SH 2, REV E, AND 65B16503, SH 2, REV D.
